American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C05) AND publication=(mosc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] A. V. Komlov and S. P. Suetin. An asymptotic formula for polynomials orthonormal with respect to a varying weight. Trans. Moscow Math. Soc. 73 (2012) 139-159.
Abstract, references, and article information
View Article: PDF

[2] A. Aptekarev and R. Khabibullin. Asymptotic expansions for polynomials orthogonal with respect to a complex non-constant weight function. Trans. Moscow Math. Soc. 68 (2007) 1-37. MR 2429265.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1